# SDR JJBA20230921042

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N14148
- Make and model: Emb EMB-145XR
- Aircraft serial: 145751
- Aircraft time: 47,145 hours, 30,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 54279
- Condition: Inoperative
- Location: Unknown
- Part time: 3,411 hours, 3,036 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CABIN EMERGENCY LIGHT TOP AND BOTTOM ENTRY WAY AND ABOVE FLIGHT ATT SEAT OUT. REMOVED AND REPLACED #1 EMERGENCY BATTERY. OPS CHECK SAT. NO DEFECTS NOTED AT THIS TIME
